Associate Professor Liu Xin

Associate Professor Liu Xin

Faculty of Information Technology

 

Office: A324

Tel.: +853-8897 2829

E-mail: xiliu@must.edu.mo

Academic Qualification:
  • 2007.9-2010.7 Shanghai University, M. Sc
  • 2010.9-2013.7 Shanghai University, Ph. D
  • 2010.9-2011.10 EPFL, Swizerland, Exchange Ph.D
Teaching Area

Calculus, Linear Algebra

Research Area

The matrix theory and its application on statistical linear model

Working Experience
  • 2013.9 - Assistant professor in MUST
  • 2020.8 - Associated professor in MUST

Academic Publication (selected)

  1. Y. Tian, X. Liu, Y. Zhang, Least-sqaures solutions of the generalized reduced biquaternion matrix equations, 2021, Filomat, Accepted.
  2. Cui E, Yu, X. Liu, Yang Zhang, The generalized quaternion matrix equation AXB+CX*D=E , (2020) Mathematical Methods in the Applied Sciences ,DOI: 10.1002/mma.6508. (SCI)
  3. Z.Z. He, M.M Wang, X. Liu, On the general solutions to some systems of quaternion matrix equations, RACSAM (2020) 114: 95. (SCI)
  4. X.Liu, G.J Song, Y. Zhang, Determinantal representations of the solutions to systems of generalized Sylvester equations, Advances in Applied Clifford algebras (2019) DOI:10.1007/s00006-019-1038-0.(SCI)
  5. X. Liu, Y. Zhang, Least-squares solutions to split quaternion matrix equation AXA^{\eta*}=B, Mathematical Methods in the Applied Sciences (2019) 1-13.(SCI)
  6. X. Liu, Z. Z. He, \eta-Hermitian solutions to a system of quaternion matrix equations, Bulletin of the Malaysian Mathematical Sciences Society, 2020. (SCI)
  7. X. Liu, Z. Z. He, The split quaternion matrix equation AX=B, Banach Journal of Mathematical Analysis (2019) DOI 10.1007/s43037-019-00013-5. (SCI)
  8. X. Liu, Q.W. Wang and Y. Zhang, Consistency of quaternion matrix equations AX*-XB=C and X-AX*B=C, Electronic of Linear Algebra, 35 (2019) 394-407. (SCI)
  9. X. Liu, Y. Zhang, Consistency of split quaternion matrix equations AX*-XB=CY+D and X-AX*B=CY+D, Advances in Applied Clifford algebras (2019) 29: 64. (SCI)
  10. X. Liu, H.J. Huang, Z.Z. He, Real representation approach to quaternion matrix equation involving ϕ-Hermicity, Mathematical Problems in Engineering (2019) ID 3258349, 8pages. (SCI)
  11. Liu, Xin, The η-anti-Hermitian solution to some classic matrix equations. Applied Mathematics and Computation. 320 (2018) 264-270.(SCI)
  12. Yu, Guihai; Liu, Xin; Qu, Hui, Singularity of Hermitian (quasi-)Laplacian matrix of mixed graphs. Applied Mathematics and Computation. 293(2017) 287-292.(SCI)
  13. Liu, Xin; Qing-Wen Wang, The Least Squares Hermitian (Anti)reflexive Solution with the Least Norm to Matrix Equation AXB=C. Mathematical Problems in Engineering. (2017)1-6. (SCI)
  14. Q.W. Wang, X. Liu, The equalities of BLUPs for linear combinations under two general linear mixed models, Communications in Statistics – Theory and Methods,42 (19) (2013) 3528-3543. (SCI)
  15. Liu Xin, Qingwen Wang, Equality of the BLUPs under the mixed linear model when random components and errors are correlated, Journal of Multivarivate Analysis , 116, 2013, 297-309.(SCI)
  16. Danniel Kressner, Liu Xin, structured canonical forms for products of (skew)symmetric matrices and the matrix equation XAX=B, Electronic of linear algebra, 26, 2013, 215-230.(SCI)
  17. X. Zhang, Q.W. Wang, X. Liu, Inertias and ranks of some Hermitian matrix functions with applications, Cent. Eur. J. Math. 10 (1) (2012) 329-351. (IE)
  18. Q.W. Wang, X. Liu, S.W. Yu, The common bisymmetric nonnegative definite solutions with extreme ranks and inertias to a pair of matrix equations, Appl. Math. Comput, 218 (6) (2011) 2761-2771. (SCI)
  19. Q.W. Wang, G. J. Song, Xin Liu, Maximal and minimal ranks of the common solution of some linear matrix equations over an arbitrary division ring with applications. Algebra colloquium. 2009, 16(2): 293-308.(SCI)
Professional Society Membership
-

Faculty Staff